My 20 year old son was recently diagnosed with epilepsy and put on Vimpat. He immediately experienced dizziness. Will this ever subside? If so, how long before these side effects go away? Are there any remedies to counteract the dizziness?
Does dizziness subside with Vimpat?
Question posted by Gabbyer on 2 Jan 2022
Last updated on 3 January 2022
If your son experiences SEVERE dizziness he must contact his Dr. asap, only if it is severe, meaning complete loss of coordination and balance, muscle movement, etc..
On the other hand if he is suffering just from dizziness, this is a common side effect which should subside between a week to 10 days , if it does not go in a couple of weeks, do contact his Dr..
OTC antihistamines like Dramamine (dimenhydrinate) or Bonine (meclizine), before you buy any of the 2 make sure you either talk to his Dr. and or your Pharmacist, never self medicate.
All the best, masso
vertigo, epilepsy, side effect, vimpat, diagnosis
- Vimpat uses and safety info
- Vimpat information for Healthcare Professionals (includes dosage details)
- Side effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.